# SDR 99ZZZX352

- Difficulty date: December 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4919A
- Make and model: Cessna 310R
- Aircraft serial: 310R1403
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Part number: 991008219
- Condition: Chafed
- Location: Fuel Cell
- Part time: 4,248 hours
- Component: Gull
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, TOP INSPECTION PANEL ON THE RT WING AUXILIARY TANK WAS LEAKING FUEL.  UPON REMOVAL OF THE PANEL TO REPLACE THE GASKET, NOTICED THE FUEL QUANTITY SENDING UNIT WIRES INSIDE THE FUEL TANK WERE EXCEPTIONALLY LONG.  UPON EXAMINATION OF THE WIRING, FOUND THE INSULATION HAD BEEN CHAFED OFF OF THE WIRES, AND BARE WIRE WAS SHOWING IN SEVERAL PLACES.  UPON INSPECTION OF THE LT AUXILIARY TANK, NOTICED THE WIRES WERE CHAFED IN SEVERAL PLACES AND BARE WIRE WAS SHOWING THROUGH.  SENDING UNITS WERE REMOVED FROM BOTH THE LT AND RT FUEL AUXILIARY TANKS WHERE SEVERAL MORE CHAFED AREAS WERE FOUND.
